The Michigan Mathematical Journal

Algebraically separable extensions of Banach algebras.

Andy R. Magid

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 2 (1974), 137-143.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001258

Digital Object Identifier
doi:10.1307/mmj/1029001258

Mathematical Reviews number (MathSciNet)
MR0350430

Zentralblatt MATH identifier
0293.46038

Subjects
Primary: 46J99: None of the above, but in this section
Secondary: 13B99: None of the above, but in this section

Citation

Magid, Andy R. Algebraically separable extensions of Banach algebras. Michigan Math. J. 21 (1974), no. 2, 137--143. doi:10.1307/mmj/1029001258. https://projecteuclid.org/euclid.mmj/1029001258


Export citation